| Model Number |
VTICMO 13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 13.2mm vticmo 13.2 implantable collamer lens of diopter -15.0/3.0/073 (sphere/cylinder/axis) as a replacement lens had torn during loading into the patient's right eye (od).This occurred on (b)(6) 2024.The lens was not implanted.A back up lens was implanted, and the problem was resolved.
Additional Manufacturer Narrative
A4-a6: unk h6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).